# SDR AALA202505055759

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,895 hours, 28,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING SECTION REAR SPAR VAPOR BARRIER SUPPORT ANGLE AT STA 663.75, RIGHT OUTBOARD OF KEEL BEAM 2 INCHES. REPAIRED WEB PER SRM 57-10-10-2R PROCEDURE 5.
